# SDR AU510001658

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna P210N
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TIST712BCA
- Condition: Failed
- Location: Engine
- Part time: 190 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER HEAD SEPARATED FROM BARREL.  FURTHER INVESTIGATION FOUND THAT ALL CYLINDERS (6OFF) SHOULD HAVE BEEN REPLACED IN JULY 2004 IAW ECI SB 04-1.
